Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pregnant with tingling and numbness in back feet and vaginal area. Suggestion?

Hi there I ve been experiencing tingling and numbness on back feet thighs and vaginal area for anout a week ..I ve taken prescribed tylenol and it does not seem to help much taken hot baths and everything my primary doctor has told me to do and the pain does not seem to go away at all im 36weeks and 3 days pregnant please give me avise
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
You are carrying 36 wks pregnancy and near to deliver your baby.
In this time,tingling/numbness around vagina along with LBP is quite common.So don't be much worried.
You may use Muscle relaxant gel for backache/LBP with VAGISIL cream around vaginal reg to get some relief. Maintain genital hygiene properly.
Do check up to your doctor for assessment of current pregnancy status and need some examination.
Take adequate bed rest with left lateral position, take healthy diet,avoid sex and heavy work.
Be well.
Answered: Sun, 16 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor